# SDR AU960692

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Propeller: Hartzl HCC2YK2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D220116
- Condition: Cracked
- Location: Propeller Assy
- Component: Hartzl, HCC2YK2CUF
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED FROM HUB MOUNTING AREA TO BLADE SOCKET - CRACK LENGTH 35MM (1.37IN)
